# SDR SWAA2017062114550

- Difficulty date: June 14, 2017
- Submitted: June 21, 2017
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 41,488 hours, 24,604 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT FUSELAGE MOUNTED EMERGENCY LIGHT AFT OF OVERWING EXIT INOP.  R&R LAMP PER MM.
